# SDR SIMA20140328015

- Difficulty date: March 28, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 27,514 hours, 19,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1108.00 IS BENT, TWISTED & CRACKED FROM STRINGER 21R TO 21L.  REPAIRED FRAME 1108:00 IAW ERS-CR-53MR-420.
